en
Scientific article
English

Alternative states and population crashes in a resource-susceptible-infected model for planktonic parasites and hosts

Published inFreshwater biology, vol. 58, no. 3, p. 538-551
Publication date2012
Affiliation Not a UNIGE publication
Citation (ISO format)
GERLA, D.J. et al. Alternative states and population crashes in a resource-susceptible-infected model for planktonic parasites and hosts. In: Freshwater biology, 2012, vol. 58, n° 3, p. 538–551. doi: 10.1111/fwb.12010
Main files (1)
Article
accessLevelRestricted
Identifiers
ISSN of the journal0046-5070
537views
5downloads

Technical informations

Creation04/09/2013 2:04:15 PM
First validation04/09/2013 2:04:15 PM
Update time03/14/2023 8:08:12 PM
Status update03/14/2023 8:08:12 PM
Last indexation02/12/2024 8:26:41 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack